# SDR SWAA981205

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 060SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21812
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Condition: Malfunctioned
- Location: Anti-Skid
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AIRCRAFT DIVERTED, OUTBOARD ANTI-SKID LIGHT CAME ON AFTER T/O.  LIGHT STAYED ON FOR 1 HR.  RECYCLED GEAR, NO HELP.  LIGHT WENT OUT IN PATTERN AT STL.  OK CONT MEL.  AIRCRAFT MADE AN UNEVENTFUL LANDING.  REMOVED AND REPLACED TRANSDUCER PER BOEING MM.
